Alert archive / Oklahoma / Tornado Warnings in 2017

Tornado Warning 14, NWS Norman, OK

April 25, 2017Hughes County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 25, 2017, 10:49 PM CDT for Hughes County, Oklahoma. It was in force for 16 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2017, 10:49 PM CDT (03:49 UTC)
Expired
Apr 25, 2017, 11:05 PM CDT
In force
16 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Hughes County, OK

The radar

The Norman radar (KTLX), 88 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 10:50 PM CDTTSTM WND DMG1 Ene Holdenville, OKAWNING DESTROYED AT WALMART. TREE DOWNED. POSSIBLE TORNADO DAMAGE.
Apr 25, 10:50 PM CDTTORNADO1 Ene Holdenville, OKNUMEROUS TREES DOWNED. WINDOWS BLOWN OUT. ROOFS BLOWN OFF. AIR CONDITIONER UNITS BLOWN OFF AT WALMART. AWNING DESTROYED AT WALMART. MOST DAMAGE OCCURRED FROM NEAR JOHN STREET ON THE SOUTH SIDE OF TOWN TO THE WALMART NEAR MCDOUGAL DRIVE ON THE EAST SIDE OF TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:59 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1456 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

653 
WFUS54 KOUN 260349
TOROUN
OKC063-260415-
/O.NEW.KOUN.TO.W.0014.170426T0349Z-170426T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1049 PM CDT TUE APR 25 2017

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Hughes County in southeastern Oklahoma...

* Until 1115 PM CDT
    
* At 1049 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Holdenville, moving northeast at 30 mph.

  HAZARD...Tornado and ping pong ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Holdenville, Horntown and Yeager. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3504 9641 3509 9645 3520 9630 3506 9622
TIME...MOT...LOC 0349Z 234DEG 26KT 3508 9640 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BRB
2 follow-up statements
854 
WWUS54 KOUN 260355
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1055 PM CDT TUE APR 25 2017

OKC063-260415-
/O.CON.KOUN.TO.W.0014.000000T0000Z-170426T0415Z/
Hughes OK-
1055 PM CDT TUE APR 25 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHWESTERN HUGHES COUNTY...
    
At 1054 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Holdenville, moving northeast at 25 mph.

HAZARD...Tornado and ping pong ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Holdenville, Horntown and Yeager. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3506 9639 3511 9641 3519 9629 3508 9623
TIME...MOT...LOC 0354Z 230DEG 22KT 3510 9636 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BRB
606 
WWUS54 KOUN 260405
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1105 PM CDT TUE APR 25 2017

OKC063-260414-
/O.CAN.KOUN.TO.W.0014.000000T0000Z-170426T0415Z/
Hughes OK-
1105 PM CDT TUE APR 25 2017

...THE TORNADO WARNING FOR NORTHWESTERN HUGHES COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened and no longer 
appears capable of producing a tornado. Therefore the warning has 
been cancelled. However hail up to half dollar size is still 
possible with this thunderstorm.

A Severe Thunderstorm Warning still remains in effect for portions 
of Hughes County.

LAT...LON 3506 9639 3511 9641 3519 9629 3508 9623
TIME...MOT...LOC 0402Z 234DEG 26KT 3515 9628 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 25, 7:01 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Apr 25, 7:01 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Norman OK
701 PM CDT Tue Apr 25 2017

.DISCUSSION...
See Aviation.

&&

.AVIATION...
A cold front stretched nearly along the I-44 corridor will be
producing a north wind shift across our remaining terminals as the
front slowly pushes to the south and east. An upper trough will
dig in across the southern plains, and interact with the surface
boundary to produce scattered convection. The only terminals
affected this evening would be across central and northcentral
Oklahoma, mainly KOKC, KOUN, and KPNC with tempos for TSRA.
Currently, isolated TSRA has already developed far northcentral
Oklahoma. Otherwise, a stratus deck will be increasing and
lowering by 06Z, resulting in MVFR to marginally IFR conditions as
the night progresses. Expecting the stratus to lift and decrease
from West to East after 18Z Wednesday, with all terminals going
VFR by the end of this forecast period.

&&

.PREV DISCUSSION... /issued 347 PM CDT Tue Apr 25 2017/

DISCUSSION...
An active pattern is expected this week and into the weekend with
several chances for convection, some of which may be severe, and
potential for heavy rain/flooding. Forecast challenges will be
timing and coverage of precipitation tonight through early
tomorrow, late Thursday/Thursday night, and late Friday through
the first half of the weekend, as well as temperatures.

Latest water vapor channel imagery loop shows high level moisture
streaming northeastward across the southern and central Plains ahead
of an amplifying trough now moving through the Rockies. Mean
west-southwesterly flow observed in this morning's sounding at
Norman has transported warm/well-mixed air from the high terrain
to our west over an increasingly moist boundary layer. This
capping elevated mixed layer is expected to suppress convection
through the rest of the afternoon. Within the larger deepening
trough centered over the Rockies, an embedded shortwave trough is
seen in WV imagery. Short term model guidance moves this
shortwave/PV anomaly across the area this evening providing
some forcing.

Latest surface analysis shows the cold front extending from near
Medford to just south of Watonga to near Sayre. This is most
evident in the wind and pressure fields from surface observations.
A sharpening temperature gradient and deeper frontal circulation
should combine with ascent from aforementioned shortwave trough in
a conditionally unstable environment for thunderstorms to form by
early-mid evening near and just behind the front. Further south,
along a sharpening moisture gradient/dryline extending from just
west of El Reno to near Lawton, thunderstorm initiation is
unlikely. Dryline circulation is too weak and capping inversion
too strong for sustained deep convection. Thunderstorms should
first form in northeast Oklahoma and build southwestward to around
OKC metro area. There are some uncertainties on spatial details of
the forecast with regard to convective coverage (i.e., how far
southwest convection will develop) and so the gradient of
precipitation probabilities is fairly steep in the vicinity of the
metro. Suite of CAMs including SSEO/HRRR/ARW/NMM all all in
reasonable agreement and generally support the above scenario.

Thunderstorms that form should primarily be behind the cold front
and slightly elevated limiting the tornado threat in an otherwise
favorable environment with regards to low level shear.
Strengthening low level jet this evening will elongate
hodographs and results in fairly strong 0-1km helicity. However,
low level thermodynamics immediately behind the front won't be
favorable for tornadoes. We'll have to monitor the evolution of
the convection within proximity to the front, but current
indications are that the primary threat will be large hail.
Moderate instability and strong deep layer shear will support
organized/sustained updrafts supportive of significant hail, but
storm mode may quickly evolve to linear limiting the hail size to
golf balls. An exception would be if thunderstorms are the far
southwest end can remain discrete long enough and sustain strong
mid-level rotation for long enough to favor larger hail sizes.

Thunderstorms should generally shift southeast of the area through
the night with some showers still possible, across the entire area
through at least midday tomorrow. Showers will be supported by a
second more amplified shortwave moving through, although the
environment will not be as moist/conditionally unstable so
deep/intense convection is not expected. The exception may be
across the far southeast for a period mainly early tomorrow,
especially if timing of the second wave is slower than currently
anticipated. Temperatures will be much cooler as stratus persists
limiting diabatic heating and cold advection behind the front
continues. High temperatures will be nearly 20 degrees below
mid/late April normal.

The next system of interest emerges from the Rockies and moves
toward the area on Thursday. By afternoon some convection is
possible mainly across the northwest where modest returning
moisture will meet with modest ascent from the shortwave trough.
This shortwave will quickly lift northeast during the night with
just some residual convection left across mainly the northeast
third of the area where there is a weak isentropic ascent signal
in model guidance.

Medium range guidance has been inconsistent for the very end of
the week into the weekend. Current indications are that a deep
closed low will evolve over the Great Basin region on Friday and
continue moving southeast toward new Mexico by early Saturday.
Ridging to the east is quite amplified and mean meridional flow
between the two across our area will result in the northward
transport of deep moisture. Nevertheless, we will be on the
western periphery of building southeast ridge and this will tend
to limit chances of convection for our area during the day Friday.
There is some uncerainty in how/when the necessary large scale
forcing for convective development will move east. Medium range
guidance is in decent agreement with ECMWF/EPS mean all slightly
slower but more closed off/anomalous. GFS/GEFS camp is slightly
quicker. In either case, as ascent spreads over an increasingly
moist and conditionally unstable air mass, thunderstorms will
development. PWAT values nearing or exceeding the 90th percentile
and nearly maximum values for GEFS climatology (i.e., nearly the
highest values the ensemble has forecast for this time of year)
will contribute to the potential for heavy rainfall and potential
for flooding. At least a brief period of anomalous integrated
vapor transport seen in Ensemble Situational Awareness Tables also
supports the heavy rain/flooding threat. Severe thunderstorms will
be possible too although the trend toward more meridional mean
flow and anomalous moisture may favor more of a heavy
rain/flooding episode. Details on convective hazards will be
refined as the event nears and mesoscale details are refined.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  49  54  42  70 /  40  20  10  10
Hobart OK         48  59  43  76 /  20  20   0  10
Wichita Falls TX  55  60  46  82 /  10  20   0   0
Gage OK           42  58  43  72 /  40  20   0  20
Ponca City OK     47  54  40  64 /  50  20  10  10
Durant OK         62  66  44  74 /  60  60   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

26/68/68
Hazardous weather outlook, Apr 25, 11:48 AM CDT, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Norman OK
1148 AM CDT Tue Apr 25 2017

OKZ004>048-050>052-TXZ083>090-261700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1148 AM CDT Tue Apr 25 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms late this
afternoon and tonight across parts of Oklahoma.

Location...
The Enhanced Risk area is east of a line from Cushing to McLoud
and Cromwell. A Slight Risk area surrounds the Enhanced Risk and
is east of a line from Ponca City to Guthrie to Tuttle to Byars
and Calvin. A Marginal Risk surrounds the Slight Risk area and is
east of a Medford to Enid to Kingfisher to Lawton line and north
of a Lawton to Comanche to Ardmore to Atoka line.

Timing...
After 7 pm this evening.

Impacts...
Large hail up to the size of golf balls.
Damaging winds up to 70 mph.
Isolated Tornadoes

Discussion...
Scattered strong to severe thunderstorms are expected to develop
from southeast Kansas southwest into portions of north central
and central Oklahoma by early this evening. These storms will be
forming near a cold front that is expected to be located near the
I-44 corridor. Large hail and damaging winds will be the primary
hazards as storms move north of the boundary and become elevated.
However, any storm that remains near or just ahead of the the
cold front will have the potential to produce a tornado. This
activity is expected to move east out of the area by late evening.

Additional storm development is possible throughout the night
tonight near the cold front as it moves east and southeast. Storms
will most likely organize into lines as they move east or
northeast and continue to have a large hail and damaging wind
threat.

Other isolated to scattered weaker non-severe thunderstorms are
expected to occur across parts western north Texas and western and
northwestern Oklahoma tonight. Gusty winds would be the main
hazard with any of these storms.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations
tonight.

.Heavy rainfall/flooding...
Locally heavy rainfall and small scale flooding may be possible
with thunderstorms tonight, mainly along and east of I-35.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a Marginal Risk of severe thunderstorms across parts of
southeastern Oklahoma Wednesday morning where large hail and
damaging wind gusts along with locally heavy rainfall may
be possible.

Thunderstorm chances will return to northern Oklahoma Thursday
afternoon and night. No severe storms are expected Thursday
afternoon and night.

Severe thunderstorms will also be possible Friday afternoon
through Saturday. All severe hazards will be possible Friday
into Saturday.

.Heavy Rainfall...
Heavy rainfall and flooding will be possible Friday afternoon
through Saturday from showers and thunderstorms.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/30

In the hours before

Special weather statement, Apr 25, 10:28 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1028 PM CDT TUE APR 25 2017

OKZ027-028-260400-
Grady OK-McClain OK-
1028 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady and
southwestern McClain Counties Until 1100 PM CDT...

AT 1028 PM CDT, a strong thunderstorm was located near Criner, moving
east at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3488 9718 3485 9745 3486 9767 3483 9767
      3483 9768 3500 9772 3512 9741 3508 9740
      3508 9735 3503 9736 3497 9734 3495 9732
      3496 9728 3494 9726 3495 9725 3494 9722
TIME...MOT...LOC 0328Z 258DEG 35KT 3493 9761

BRB
Local storm report, Apr 25, 10:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1030 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             3 SE NORMAN             35.19N 97.41W
04/25/2017  E1.50 INCH       CLEVELAND          OK   PUBLIC

&&

MAD
Local storm report, Apr 25, 10:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             3 SE NORMAN             35.19N 97.41W
04/25/2017  E1.75 INCH       CLEVELAND          OK   PUBLIC

&&

MAD
Local storm report, Apr 25, 10:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1037 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             3 NE NOBLE              35.17N 97.36W
04/25/2017  E1.00 INCH       CLEVELAND          OK   NWS EMPLOYEE

&&

MAD
Local storm report, Apr 25, 10:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1043 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             HOLDENVILLE             35.09N 96.40W
04/25/2017  E1.50 INCH       HUGHES             OK   EMERGENCY MNGR

&&

MAD
Local storm report, Apr 25, 10:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HAIL             3 E LAKE THUNDERBIRD    35.23N 97.18W
04/25/2017  E1.00 INCH       CLEVELAND          OK   FIRE DEPT/RESCUE

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:00 PM CDTSpecial Weather StatementOUNPayne30 min
Apr 25, 7:17 PM CDTSpecial Weather StatementOUNPayne28 min
Apr 25, 7:29 PM CDTSpecial Weather StatementOUNCleveland31 min
Apr 25, 7:35 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma25 min
Apr 25, 7:59 PM CDTSpecial Weather StatementOUNLincoln31 min
Apr 25, 8:14 PM CDTSpecial Weather StatementOUNStephens31 min
Apr 25, 8:22 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens38 min
Apr 25, 8:24 PM CDTSevere Thunderstorm WarningOUNLincoln66 min
Apr 25, 8:49 PM CDTSpecial Weather StatementOUNCleveland26 min
Apr 25, 9:00 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie45 min
Apr 25, 9:03 PM CDTSevere Thunderstorm WarningOUNPayne10 min
Apr 25, 9:08 PM CDTSpecial Weather StatementOUNCleveland37 min
Apr 25, 9:10 PM CDTSpecial Weather StatementOUNCleveland20 min
Apr 25, 9:18 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 25, 9:19 PM CDTSpecial Weather StatementOUNOklahoma26 min
Apr 25, 9:35 PM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Apr 25, 9:42 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole48 min
Apr 25, 9:44 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole46 min
Apr 25, 9:48 PM CDTSpecial Weather StatementOUNOklahoma27 min
Apr 25, 9:52 PM CDTSpecial Weather StatementOUNLincoln23 min
Apr 25, 9:55 PM CDTSevere Thunderstorm WarningOUNGrady38 min
Apr 25, 10:01 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain29 min
Apr 25, 10:03 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain27 min
Apr 25, 10:27 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole63 min
Apr 25, 10:28 PM CDTSpecial Weather StatementOUNMcClain32 min
Apr 25, 10:29 PM CDTSevere Thunderstorm WarningOUNCleveland27 min
Apr 25, 10:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain34 min
Apr 25, 10:43 PM CDTSevere Thunderstorm WarningOUNPottawatomie32 min
Apr 25, 11:02 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole43 min
Apr 25, 11:11 PM CDTSevere Thunderstorm WarningOUNSeminole30 min
Apr 25, 11:31 PM CDTSevere Thunderstorm WarningOUNHughes44 min
Apr 25, 11:45 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc60 min
Apr 26, 12:45 AM CDTSpecial Weather StatementOUNHughes30 min
Apr 26, 1:10 AM CDTSpecial Weather StatementOUNHughes35 min
Apr 26, 3:34 AM CDTSpecial Weather StatementOUNCoal26 min
Apr 26, 3:38 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes26 min
Apr 26, 4:46 AM CDTSpecial Weather StatementOUNCoal44 min
Apr 26, 5:06 AM CDTSpecial Weather StatementOUNCoal, Johnston, Love39 min
Apr 26, 5:40 AM CDTAreal Flood AdvisoryOUNAtoka, Carter, Coal, Hughes, Johnston, Love and 3 more3 hr
Apr 26, 6:22 AM CDTSpecial Weather StatementOUNAtoka38 min
Apr 26, 7:36 AM CDTSpecial Weather StatementOUNBryan24 min

Nearby

Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.